Doctor insights on:
Can You Overdose From Heroin While Taking Naltrexone
Well...be careful.: Yes. Naltrexone blocks opioid receptors, so it's a good option for people who are detoxed already. If Naltrexone is used prior to detox, it will lead to immediate withdrawal symptoms. In addition, use of opioids after discontinuing Naltrexone are at risk for serious overdose, most likely due to loss of tolerance. Naltrexone is best for motivated people who have already undergone detoxification. ...Read moreSee 1 more doctor answer
If you use heroin heavily, go to detox for five days, use one day and then take naltrexone pills how long will the withdrawal symptoms last?
Recovery: Using heroine heavily means addiction so you need a daily recovery program. The problem is, you have to be so completely fed up that you are willing to do anything to recover. If you are not you won't agree to follow a daily 12 step practice. They work 100% of the time, but only if you work them every single day, one day at a time. You might want a sponsor. How long withdrawal symptoms last, days? ...Read more
What are the pros/cons and differences between suboxone, methadone, and naltrexone for heroin addiction?
Many: Each form of treatment is different , suboxone is a partial agonist and anatgonist which can induce precipted withdrawal when used with opioids, it can be prescribed out of a data licensed physician office. Methadone is a full agonist advantage inexpensive prescribeed at a Methadone cliniccon tolearnce and use of other narcotics.Naltrexone is a anatagonist that is requires abstinence can be costly. ...Read moreSee 2 more doctor answers
Took naltrexone, was heavy heroin user but went to detox, feels like a knife is in my stomach for hours what should I do?
Abdominal pain: Such pain could be due to inflammation of the stomach lining (gastritis), peptic ulcer or pancreatitis. Gall bladder and liver causes are also possible. Nevertheless you should be examined by your physician who will order any appropriate tests deemed necessary in order to make a diagnosis. In the meantime follow a bland diet and avoid alcohol, tobacco, and caffeine. Don't put off the examination. ...Read more
Yes: but depends on how you ingested the heroin and xanax (alprazolam). If they were injected, OD occurs within 10-15 minutes, and certainly no more than an hour. But if you took the Xanax (alprazolam) by mouth, and snorted the heroin, the overdose can occur while the Xanax (alprazolam) is being absorbed, which can take several hours to be complete. See a health professional if this is you, or if a friend, get them to an ER& get help. ...Read more
There are several: first and foremost, if an individual with overdose is breathing adequately, careful observation in a monitored setting (ICU, ER or telemetry unit) is necessary. If breathing is compromised, a narcotic antagonist such as naloxone or nalmefene can be given, but repeat doses or a continuous infusion may need to be given, since opioids may be longer acting than the antidote (20-30 minutes). ...Read more
Two ways: Suppression of the drive to breathe is the more familiar. For reasons we do not understand, pulmonary edema may come on very rapidly and kill the person with a sudden eruption of foam from the mouth and suffocation. Neither is painful, but i hope that neither is something that you want. Good luck, and if you have lost someone, you have my sympathy. ...Read more
- Talk to a doctor live online for free
- Can you combine taking cymbalta and naltrexone for depression?
- Ards from heroin overdose
- Taking heroin while pregnant
- Ask a doctor a question free online
- Can you die from vitamin c overdose?
- Can you overdose from vitamin c?
- Can you die from radiator fluid overdose?
- Can you die from anticholinergic overdose?
- Talk to a urgent care specialist online for free